Ok, just to update everyone. I've been on Provera for a 6 months. I just finished my first round of Clomid, the last day was November 3rd. I'm on CD20 now and on CD18 I got sick twice in the evening. I started getting shakey and weak feeling and I had a slight headache, then I vomited afterward. Then, I ate dinner and vomited again.
Yesterday, CD19 my nipples were so sore to touch. I couldn't even wear my bra and it hurt when I laid down to sleep cause they kept touching the bed or the sheets. So far, those are my only worries. Very sore nipples, a couple sick spells, some headaches....and some heavier than usual discharge.
Just wondering if any of you ladies have experienced this while being on Clomid. Could I be pregnant and if so when would be the best time to test? My AF should be around the 27th, and today is the 16th so not sure if it would be too soon to have symptoms.
Copyright 1994-2016MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.